# SDR SWIA2020062651260

- Difficulty date: May 19, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 37,144 hours, 27,106 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SEAT TRACK AT RBL9.00 FROM FS485.00 TO FS581.00 HAS MULTIPLE LOCATIONS OF CORROSION.  (C-CHECK) RO 6/24/2020 REPLACED SEAT TRACK AT RBL 9 BETWEEN FS 485.00 TO FS 581.00 REF AMM.  FABRICATED SEAT TRACK FROM P/N N126-2075 PO T-52211 REF SRM.
